Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Nashville, TN

June 21, 20194 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 21, 2019, 9:20 PM CDT for 4 counties in Tennessee. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 9:20 PM CDT (02:20 UTC)
Expired
Jun 21, 2019, 9:58 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Cumberland County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 130 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:28 PM CDTTSTM WND DMGCrossville, TNTREE DOWN OVER HWY 70 N AND POWER OUTAGES IN CUMBERLAND COUNTY.
Jun 21, 9:30 PM CDTTSTM WND DMGSparta, TNTREES DOWN COUNTY WIDE.
Jun 21, 9:43 PM CDTTSTM WND DMGSpencer, TNTREES DOWN COUNTY WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WUUS54 KOHX 220220
SVROHX
TNC035-175-177-185-220315-
/O.NEW.KOHX.SV.W.0071.190622T0220Z-190622T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
920 PM CDT Fri Jun 21 2019

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southern Cumberland County in Middle Tennessee...
  Northeastern Warren County in Middle Tennessee...
  Van Buren County in Middle Tennessee...
  White County in Middle Tennessee...

* Until 1015 PM CDT.

* At 920 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Monterey to near Sparta to 8 miles
  west of Spencer, moving east at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Crossville, Sparta, Spencer, Fairfield Glade, Crab Orchard,
  Pleasant Hill, Doyle, Lake Tansi, Cumberland Mountain State Park,
  Indian Rock Lake, Virgin Falls State Natural Area and Rock Island
  State Park.

This includes Interstate 40 between mile markers 320 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 8477 3576 8492 3577 8493 3575 8502
      3577 8504 3576 8526 3572 8527 3557 8542
      3554 8555 3576 8577 3583 8565 3605 8536
      3603 8531 3599 8531 3598 8527 3600 8522
      3596 8471 3591 8468
TIME...MOT...LOC 0220Z 289DEG 35KT 3604 8523 3591 8541 3578 8560 

HAIL...<.75IN
WIND...70MPH
 
$$

27
3 follow-up statements
989 
WWUS54 KOHX 220243
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
943 PM CDT Fri Jun 21 2019

TNC035-175-177-185-220315-
/O.CON.KOHX.SV.W.0071.000000T0000Z-190622T0315Z/
Cumberland TN-Warren TN-Van Buren TN-White TN-
943 PM CDT Fri Jun 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN CUMBERLAND...NORTHEASTERN WARREN...VAN BUREN AND WHITE
COUNTIES...

At 943 PM CDT, severe thunderstorms were located along a line
extending from near Crossville to 16 miles north of Pikeville to 7
miles east of Spencer, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Crossville, Sparta, Spencer, Fairfield Glade, Crab Orchard, Pleasant
Hill, Doyle, Lake Tansi, Cumberland Mountain State Park, Indian Rock
Lake, Virgin Falls State Natural Area and Rock Island State Park.

This includes Interstate 40 between mile markers 320 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 8477 3576 8492 3577 8493 3575 8502
      3577 8504 3576 8526 3572 8527 3557 8542
      3554 8555 3576 8577 3583 8565 3605 8536
      3603 8531 3599 8531 3598 8527 3600 8522
      3596 8471 3591 8468
TIME...MOT...LOC 0243Z 289DEG 35KT 3597 8497 3584 8515 3571 8534 

HAIL...0.88IN
WIND...70MPH
 
$$

27
665 
WWUS54 KOHX 220246
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
946 PM CDT Fri Jun 21 2019

TNC177-220256-
/O.CAN.KOHX.SV.W.0071.000000T0000Z-190622T0315Z/
Warren TN-
946 PM CDT Fri Jun 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.

LAT...LON 3583 8477 3576 8492 3577 8493 3575 8502
      3577 8504 3576 8526 3572 8527 3557 8542
      3554 8555 3561 8559 3574 8559 3598 8527
      3600 8522 3596 8471 3591 8468
TIME...MOT...LOC 0246Z 289DEG 35KT 3596 8494 3583 8512 3570 8531 

$$

TNC035-175-185-220315-
/O.CON.KOHX.SV.W.0071.000000T0000Z-190622T0315Z/
Cumberland TN-Van Buren TN-White TN-
946 PM CDT Fri Jun 21 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN CUMBERLAND...VAN BUREN AND SOUTHEASTERN WHITE
COUNTIES...

At 946 PM CDT, severe thunderstorms were located along a line
extending from near Fairfield Glade to 9 miles southwest of
Crossville to 8 miles east of Spencer, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Crossville, Spencer, Fairfield Glade, Crab Orchard, Pleasant Hill,
Lake Tansi, Cumberland Mountain State Park, Indian Rock Lake and
Virgin Falls State Natural Area.

This includes Interstate 40 between mile markers 320 and 340.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3583 8477 3576 8492 3577 8493 3575 8502
      3577 8504 3576 8526 3572 8527 3557 8542
      3554 8555 3561 8559 3574 8559 3598 8527
      3600 8522 3596 8471 3591 8468
TIME...MOT...LOC 0246Z 289DEG 35KT 3596 8494 3583 8512 3570 8531 

HAIL...0.88IN
WIND...70MPH
 
$$

27
998 
WWUS54 KOHX 220258
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
958 PM CDT Fri Jun 21 2019

TNC035-175-185-220308-
/O.CAN.KOHX.SV.W.0071.000000T0000Z-190622T0315Z/
Cumberland TN-Van Buren TN-White TN-
958 PM CDT Fri Jun 21 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CUMBERLAND...VAN
BUREN AND SOUTHEASTERN WHITE COUNTIES IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Nashville.

LAT...LON 3583 8477 3576 8492 3577 8493 3575 8502
      3577 8504 3576 8526 3572 8527 3557 8542
      3554 8555 3561 8559 3574 8559 3598 8527
      3600 8522 3596 8471 3591 8468
TIME...MOT...LOC 0258Z 289DEG 35KT 3592 8480 3579 8498 3566 8517 

$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:46 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 21, 6:46 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
646 PM CDT Fri Jun 21 2019

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

The linear complex of storms now approaching the northwest corner
of the mid state. Southern half, from Stewart county
southwestward, has shown some weakening. However, capes and low
level forcing will still remain elevated so strengthening is still
possible. The north half of the line is looking much stronger and
has a history wind damage with downed trees and power lines across
western KY. Isolated large hail reports have also been received.

A severe tstm watch remains in effect until 1 am for the entire
mid state area.

&&

.PREV DISCUSSION.../ISSUED /

Two large storm complexes over IL and MO continue to track this
way and are still expected to reach the area later this afternoon
and this evening. Both systems have temporarily weakened as they
leave an area of strong deep-layer shear, but at the same time
instability is quickly increasing upstream of these systems
especially over western parts of Kentucky and Tennessee where CAPE
values exceed 4000 J/kg. Therefore expect an uptick in the
intensity of these storms as they eventually congeal into one
system, with a propagation turning them slightly more southerly
toward West and Middle Tennessee later this evening along the
instability gradient in place across the area.

The moderate to strong instability in place along with steep
midlevel lapse rates will support a very favorable environment for
damaging winds, evidenced by downdraft CAPE at a very high 1500
J/kg across the area. However, these storms will encounter much
weaker deep-layer shear over Tennessee which will act against the
severity of these storms and will make it increasingly likely
that a gust front will surge out ahead of the line and lead to a
steady weakening trend by the time they reach here. Will need to
keep a close eye on how quickly this cold pool dominance can
occur, because otherwise conditions are favorable for numerous
gusts to 50 mph and locally as high as 70-75 mph as long as this
line of storms remains healthy. Very frequent lightning will be
another concern with these storms particularly given the amount of
instability that exists above the freezing level. Could see some
pockets of heavy rain, although precipitable water values only
around 1.5" and the progressive nature of this system should keep
the flood threat limited.

Will then need to watch the potential for yet another storm
complex developing on the heels of this one later tonight, as a
strong low level jet interacts with a stalled boundary over MO/IL
and likely sparks off another area of storms over that area after
midnight. Should such a complex develop it would likely take a
similar track to today's system, eventually ending up in Kentucky
and Tennessee near or shortly after sunrise. The threat for severe
storms will be lower with this system unless it slows down enough
to arrive after 10 AM or so, in which case a destabilizing airmass
will make damaging winds a threat once again.

Pattern remains unsettled into Saturday night and Sunday, during
which time any subtle wave in the flow could cause storms to
develop, although a ridge building into the Mississippi Valley
should shunt the highest chances into the Cumberland Plateau and
points east from there. Then on Monday a trough to the west will
swing through the Ohio and Tennessee Valleys and bring another
chance for organized storms, some of which could be strong. Behind
this system the upper flow will flatten out, resulting in low
chances for mostly diurnal storms for much of next week.

&&

.AVIATION...
00Z TAF DISCUSSION.

MCS on its way to the mid state at this hour. Should begin to feel
the impact near CKV within the next 2-3 hours. Most areas will get
20-30 kt winds with gusts between 30 and 40kts. Isolated to
scattered area will reach and perhaps surpass severe limits. The
showers and tstms will traverse the entire mid state with the
activity reaching the BNA area between 1z and 3z and then CSV
between 3z and 6z. Some decrease in low level forcing will occur
by the time the complex reaches the CSV area. However, Momentum,
couple with available convective fuel will allow the severe
potential and high winds to continue.

Another system could potentially roll through around sunrise. This
second system looks a bit iffy at this time however. Otherwise,
should be relatively quiet aft 15z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      70  91  74  92  73 /  70  50  30  30  40
Clarksville    71  90  73  90  71 /  70  50  30  30  50
Crossville     65  83  67  84  68 /  50  50  50  40  30
Columbia       72  91  71  91  72 /  60  40  30  30  30
Lawrenceburg   73  90  72  90  72 /  50  40  20  30  30
Waverly        73  91  72  91  71 /  70  40  30  30  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jun 21, 6:42 AM CDT, 14 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
642 AM CDT Fri Jun 21 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-221145-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
642 AM CDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Rain and thunderstorms, some strong to severe, are possible this
afternoon through Saturday morning. Damaging winds will be the
primary concern, along with hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe thunderstorms will again be possible Saturday
morning and into the afternoon hours. Damaging winds will remain
the primary concern, with hail and heavy rainfall possible.

Heat index values will approach 100 degrees on both Saturday and
Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through the
overnight hours.

In the hours before

Local storm report, Jun 21, 8:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
848 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     FRANKLIN                35.93N  86.84W
06/21/2019                   WILLIAMSON         TN   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY. CITIES OF FRANKLIN AND
            FAIRVIEW WERE THE HARDEST HIT AREAS.

&&

EVENT NUMBER OHX1900347

21
Local storm report, Jun 21, 9:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
06/21/2019                   BEDFORD            TN   PUBLIC

            NUMEROUS TREES DOWN COUNTY WIDE.

&&

EVENT NUMBER OHX1900348

21
Local storm report, Jun 21, 9:13 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
913 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     SMITHVILLE              35.96N 85.82W
06/21/2019  E65 MPH          DE KALB            TN   TRAINED SPOTTER

            ESTIMATED 60-65 MPH GUST

&&

DH
Local storm report, Jun 21, 9:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
916 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     LIVINGSTON              36.39N  85.33W
06/21/2019                   OVERTON            TN   PUBLIC

            POWER LINES DOWN ALONG PEACH DR AND HIDDEN VALLEY LANE.
            TREE DOWN ALONG CELINA HWY AND STANDING STONE HWY. POWER
            LINES DOWN ALONG FLETCHER DR.

&&

EVENT NUMBER OHX1900350

21
Local storm report, Jun 21, 9:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
919 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND DMG     COOKEVILLE              36.16N  85.51W
06/21/2019                   PUTNAM             TN   MEDIA

            TREE DOWN ON HOUSE ALONG GAINESBORO-GRADE.

&&

EVENT NUMBER OHX1900351

21
Local storm report, Jun 21, 9:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
920 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     COOKEVILLE              36.16N  85.51W
06/21/2019                   PUTNAM             TN   PUBLIC

            TREES AND POWERLINES DOWN COUNTY WIDE.

&&

EVENT NUMBER OHX1900352

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:16 PM CDTTornado WarningOHXRobertson31 min
Jun 21, 7:26 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more49 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 2 more46 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 2 more46 min
Jun 21, 8:01 PM CDTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more44 min
Jun 21, 8:05 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Davidson, Giles, Marshall, Maury and 3 more40 min
Jun 21, 8:07 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne38 min
Jun 21, 8:07 PM CDTTornado WarningOHXDavidson, Rutherford, Wilson38 min
Jun 21, 8:09 PM CDTTornado WarningOHXClay, Jackson, Macon14 min
Jun 21, 8:33 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more42 min
Jun 21, 8:38 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Putnam, Rutherford, Smith, Warren and 2 more52 min
Jun 21, 8:39 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Wayne51 min
Jun 21, 8:41 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren49 min
Jun 21, 9:06 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam39 min
Jun 21, 9:12 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren33 min
Jun 21, 9:15 PM CDTTornado WarningOHXWarren17 min
Jun 22, 7:57 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart48 min
Jun 22, 8:27 AM CDTSpecial Weather StatementOHXRobertson, Sumner33 min
Jun 22, 8:44 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 1 more46 min
Jun 22, 9:01 AM CDTSpecial Weather StatementOHXJackson, Macon, Smith, Sumner, Trousdale, Wilson29 min
Jun 22, 3:22 PM CDTSpecial Weather StatementOHXMontgomery, Robertson38 min
Jun 22, 3:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson34 min
Jun 22, 3:55 PM CDTSpecial Weather StatementOHXWayne35 min
Jun 22, 4:07 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson53 min
Jun 22, 4:09 PM CDTSevere Thunderstorm WarningOHXLawrence, Perry, Wayne36 min
Jun 22, 4:17 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner, Wilson43 min
Jun 22, 4:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson38 min
Jun 22, 5:19 PM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Perry, Wayne3 hr
Jun 22, 5:24 PM CDTSpecial Weather StatementOHXCannon, DeKalb51 min
Jun 22, 5:49 PM CDTSpecial Weather StatementOHXWayne41 min
Jun 22, 5:58 PM CDTSpecial Weather StatementOHXDeKalb, Putnam, Van Buren, White47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.